# SDR FDEA202201050007

- Difficulty date: January 5, 2022
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 87,973 hours, 21,493 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING BEADED DOUBLER REPAIR FOUND AT RIGHT HAND WING LEADING   EDGE CAVITY STATION XOS 999. EXISTING BEADED DOUBLER REPAIR AT RIGHT HAND WING LEADING EDGE CAVITY STATION XOS   999 EVALUATED AND FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 57-40-02-2R REPAIR   15 FIGURE 203. STATION XOS 999 CARRIED OUT REPAIR IN ACCORDANCE WITH SRM 57-40-02-  2R REPAIR 15 FIGURE 203. E.O #1-5100-7-5001 B6 PART 1, TITLE: STRUCTURES - REPAIR   CATALOG - MD11 - REPAIR IDENTIFICATION AND TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
